Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 30, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 31, 2013, 8:58 PM CDT for Cass County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2013, 8:58 PM CDT (01:58 UTC)
- Expired
- Jun 1, 2013, 3:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Cass County, IL
The radar
The Lincoln radar (KILX), 78 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2269 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
696
WGUS53 KILX 010158
FFWILX
ILC017-010800-
/O.NEW.KILX.FF.W.0030.130601T0158Z-130601T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 300 AM CDT SATURDAY
* AT 857 PM CDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
WATER WAS REPORTED FLOWING ACROSS THE ROADWAYS NEAR PHILADELPHIA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VIRGINIA...ASHLAND AND CHANDLERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4005 9034 4007 9000 3988 9000 3987 9031
3988 9035
$$
SMITH1 follow-up statement
632
WGUS73 KILX 010750
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
250 AM CDT SAT JUN 1 2013
ILC017-010805-
/O.EXP.KILX.FF.W.0030.000000T0000Z-130601T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS IL-
250 AM CDT SAT JUN 1 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN CASS COUNTY
WILL BE ALLOWED TO EXPIRE AT 300 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4005 9034 4007 9000 3988 9000 3987 9031
3988 9035
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 31, 6:51 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 31, 6:51 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 651 PM CDT FRI MAY 31 2013 .DISCUSSION... ISSUED 245 PM CDT FRI MAY 31 2013 ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WAS TRACKING ENE ACROSS CENTRAL THRU EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS AFTERNOON. THIS IS KEEPING TEMPERATURES AT BAY...AT LEAST EARLY THIS AFTERNOON...WITH READINGS MOSTLY IN THE LOW TO MID 70S...WITH A FEW LOW 80S OVER EXTREME SE IL WHERE THE THICKER CLOUD COVER AND RAIN HAS STAYED AWAY FROM FOR NOW. DUE TO THE CLOUD COVER AND RAIN OVER MOST OF THE AREA...INSTABILITY HAS BEEN HELD DOWN SOME WITH THE HIGHER CAPES ACRS FAR EAST AND SOUTHEAST ILLINOIS. SHORT TERM...TONIGHT THROUGH MONDAY ENHANCED FLASH FLOOD THREAT SETTING UP TONIGHT INTO SATURDAY MORNING FOR AREAS SOUTH OF A SPRINGFIELD TO CHAMPAIGN LINE. MODELS IN GENERAL AGREEMENT WITH THE SLOW MOVING UPPER SYSTEM OUT TO OUR NORTHWEST AND THE ATTENDANT COLD FRONT...THAT IS EXPECTED TO PUSH ACRS OUR AREA SATURDAY. BUT BEFORE THAT HAPPENS...SEVERAL OF THE CONVECTIVE ALLOWING MODELS HAVE BEEN ADVERTISING THE THREAT FOR THE DEVELOPMENT OF A LARGE AND SLOW MOVING MCS ACROSS PARTS OF SOUTH CENTRAL MO ENE INTO SOUTH CENTRAL AND SE IL LATER THIS EVENING AS THE COMBINATION OF HIGH 850 MB THETA-E AIR AND IMPRESSIVE MOISTURE TRANSPORT NORTHWARD INTO THE REGION POINTS TO THE POTENTIAL FOR EXCESSIVE RAINFALL AMOUNTS. THIS MORNINGS 850 MB CHART SHOWED DEW POINTS IN THE 15-18 DEGREE C RANGE TO THE SOUTH OF THE AREA AND AS THE LOW LEVEL JET INCREASES TONIGHT...THERE WILL BE PLENTY OF DEEP TROPICAL MOISTURE ADVECTING NORTHWARD INTO SOUTHERN ILLINOIS. NAM-WRF FORECAST SOUNDINGS SHOWING A WARM CLOUD DEPTH OF 12000 FEET OVER PARTS OF SOUTHERN IL LATER THIS EVENING WITH PRECIP WATER VALUES OF CLOSE TO 2 INCHES IN PARTS OF SOUTH CENTRAL MO AND SOUTHERN IL. IT APPEARS THE RIVERS IN EAST CENTRAL AND PARTS OF SOUTHEAST ILLINOIS HAVE A HIGHER PROBABILITY FOR SEEING SIGNIFICANT RISES IN RIVER LEVELS LATER TONIGHT AND THRU THE WEEKEND...WHEREAS THE NORTHERN BASINS APPEAR TO BE TOO FAR NORTH THIS TIME FOR THE SIGNIFICANT RAINFALL. HOWEVER...UNTIL WE SEE THIS SCENARIO START TO EVOLVE LATE THIS AFTERNOON AND EVENING...WE ARE PLANNING ON KEEPING THE CURRENT FLASH FLOOD WATCH GOING THRU SATURDAY (SEE THE HYDRO SECTION BELOW). THE COMBINATION OF DEEP LAYER SHEAR AND SOME INSTABILITY...ESPECIALLY ACRS THE SOUTH...SUGGESTS THE SEVERE THREAT WILL CONTINUE OVER THE AREA TONIGHT...WITH WIND AND HAIL THE PRIMARY THREATS. CONVECTION SHOULD BEGIN TO WIND DOWN SATURDAY MORNING AS THE MCS TRACKS FURTHER OFF TO OUR EAST AND SOUTH. THEN OUR ATTENTION TURNS TO THE COLD FRONT WHICH WILL FINALLY BE ON THE MOVE ACROSS OUR FORECAST AREA SATURDAY AFTERNOON. JUST WHAT AFFECT THE OVERNIGHT AND MORNING CONVECTION HAS ON ANY REDEVELOPMENT TOMORROW AFTERNOON IS A REAL CHALLENGE THIS FAR OUT AS EACH MODEL HAS A DIFFERENT SCENARIO. IT STILL APPEARS AREAS MAINLY EAST OF I-55 STAND THE BEST CHANCE FOR SEEING THE POTENTIAL FOR REDEVELOPMENT AND POSSIBLE SEVERE TOMORROW AFTERNOON. THE SHOWER THREAT SHOULD PROGRESS EAST TOMORROW EVENING ALONG WITH THE COLD FRONT SO WILL START TO SHAVE THE POPS BACK LATER SATURDAY NIGHT...WITH COOLER AND DRIER WEATHER SETTLING IN FOR THE REST OF THE WEEKEND AND EARLY NEXT WEEK. LONG TERM...TUESDAY THROUGH FRIDAY AS THE SLOW MOVING UPPER LEVEL LOW SHIFTS AWAY FROM OUR AREA EARLY NEXT WEEK...WE SHOULD SEE WEAK UPPER LEVEL RIDGING BUILD IN FOR A DAY OR TWO BEFORE ANOTHER SLOW MOVING UPPER WAY TRACKS ACRS THE NORTHERN PLAINS AND APPROACHES OUR AREA LATE TUESDAY NIGHT INTO WEDNESDAY. THIS SHOULD PROVIDE US WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS STARTING IN THE FAR WEST LATE TUESDAY NIGHT AND A BETTER CHANCE FOR SHOWERS WEDNESDAY INTO THURSDAY BEFORE THE UPPER SYSTEM FINALLY PUSHES OFF TO OUR EAST LATE THU INTO FRIDAY. TEMPERATURES WILL START OUT A BIT BELOW NORMAL EARLY NEXT WEEK BUT SHOULD RETURN TO NORMAL BY THURSDAY AND FRIDAY. SMITH && .AVIATION... ISSUED 651 PM CDT FRI MAY 31 2013 A BREAK IN RAINFALL IS EXPECTED EARLY THIS EVENING ACROSS THE CENTRAL ILLINOIS TERMINALS. IN FACT...KPIA AND KBMI SHOULD STAY DRY MORE OFTEN THAN NOT TONIGHT. FURTHER SOUTH...AN AREA OF SHOWERS AND SOME THUNDERSTORMS SHOULD SPREAD NORTHEAST ACROSS KSPI/KDEC/KCMI LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. EXPECT LOW END VFR/HIGH END MVFR CONDITIONS TO PREVAIL OUTSIDE OF ANY HEAVY THUNDERSTORMS. SHOWER/STORM CHANCES RETURN SATURDAY AS DAYTIME HEATING INCREASES AND A COLD FRONT APPROACHES FROM THE WEST. THERE IS ENOUGH UNCERTAINTY IN THE DETAILS TO ONLY CARRY A VCSH MENTION AT THIS TIME WITH THIS PRECIPITATION DEVELOPMENT. SOUTHERLY WINDS WILL PREVAIL THROUGH THE PERIOD AHEAD OF THE A SLOWLY APPROACHING COLD FRONT. HOWEVER...VARIABLE WINDS CAN BE EXPECTED IN THE VICINITY OF THUNDERSTORMS. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, May 31, 3:21 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT FRI MAY 31 2013 ILZ027>031-036-037-040-041-047>050-011100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL CONTINUE INTO SATURDAY AS A COLD FRONT PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE WEATHER WILL BE FOCUSED FURTHER EAST AHEAD OF THE FRONT...MAINLY ALONG AND EAST OF THE I-55 CORRIDOR SATURDAY AFTERNOON AND EVENING. FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING THE ILLINOIS...THE SPOON...AND THE MACKINAW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>053-011100- CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-PIATT-SANGAMON- VERMILION- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. AT THIS TIME...IT APPEARS THE FOCUS FOR THE HEAVIEST RAIN WILL SET UP JUST SOUTH OF THE AREA...PRIMARILY ALONG AND SOUTH OF A TAYLORVILLE TO PARIS LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ON SATURDAY. AT THIS TIME...IT APPEARS THE BEST CHANCE FOR SEVERE WEATHER WILL BE FOCUSED ALONG AND EAST OF I-55 SATURDAY AFTERNOON AND EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE SANGAMON RIVER OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061>063-066>068-071>073-011100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TONIGHT. WITH THUNDERSTORM CELLS TRAINING OVER THE SAME LOCATIONS...HEAVY RAINFALL OF ONE TO THREE INCHES IS EXPECTED. THIS COULD LEAD TO FLASH FLOODING IN MANY LOW-LYING AND FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ON SATURDAY. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL SATURDAY AFTERNOON AND EVENING. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE LITTLE WABASH AND EMBARRAS RIVERS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RAINFALL TOTALS AND ANY REPORTS OF FLASH FLOODING WILL BE GREATLY APPRECIATED. BARNES
In the hours before
Local storm report, May 31, 3:46 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 3 S PETERSBURG 39.97N 89.85W
05/30/2013 MENARD IL LAW ENFORCEMENT
A FEW TREES BLOWN DOWN AT NEW SALEM STATE PARK ALONG
STATE HIGHWAY 97.
&&
07Local storm report, May 31, 4:12 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG CLARKSVILLE 39.45N 87.80W
05/30/2013 CLARK IL LAW ENFORCEMENT
SOME TREES BLOWN DOWN IN CLARKSVILLE
&&
JRPSpecial weather statement, May 31, 4:20 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT FRI MAY 31 2013
ILZ031-037-038-312215-
MCLEAN-TAZEWELL-WOODFORD-
420 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAZEWELL...NORTHERN
MCLEAN AND SOUTHERN WOODFORD COUNTIES UNTIL 515 PM CDT...
AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DANVERS TO MINIER TO
HOPEDALE...MOVING NORTHEAST AT 50 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
STANFORD...
DANVERS...
EL PASO...
GRIDLEY...
HUDSON...
NORMAL...
OTHER LOCATIONS AFFECTED INCLUDE...CONGERVILLE...EVERGREEN LAKE...
KAPPA...LAKE BLOOMINGTON...WESTON AND PLEASANT HILL.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4060 8857 4036 8939 4046 8948 4075 8905
4076 8858
TIME...MOT...LOC 2121Z 245DEG 45KT 4058 8916 4049 8928
4043 8939
GOETSCHLocal storm report, May 31, 4:46 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 3 E MORTON 40.61N 89.41W
05/31/2013 TAZEWELL IL MESONET
WATER OVER ROUTE 150 EAST BETWEEN MORTON AND DEER
CREEK...VEHICLE LOST CONTROL AND LANDED IN DITCH...WATER
HALF WAY UP VEHICLE.
0400 PM TSTM WND DMG 1 SSW MORTON 40.60N 89.48W
05/31/2013 TAZEWELL IL NWS EMPLOYEE
6-9 INCH TREE LIMBS DOWN AT QUEENWOOD AND MAIN STREET
0440 PM FLASH FLOOD DEER CREEK 40.63N 89.33W
05/31/2013 TAZEWELL IL EMERGENCY MNGR
WATER OVER ROAD AT PERRY ROAD AND ROUTE 150 AND DE-MAC
ROAD
&&
JRPLocal storm report, May 31, 4:48 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
448 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HEAVY RAIN SUMNER 38.72N 87.86W
05/31/2013 M2.70 INCH LAWRENCE IL MESONET
SINCE THURSDAY AFTERNOON
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Morgan, Sangamon | 45 min |
| May 31, 9:02 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 43 min |
| May 31, 9:13 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 47 min |
| May 31, 9:16 PM CDT | Tornado Warning | ILX | Christian, Macon, Shelby | 29 min |
| May 31, 9:19 PM CDT | Flash Flood Warning | ILX | Sangamon | 6 hr |
| May 31, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 51 min |
| May 31, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 43 min |
| May 31, 9:40 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 65 min |
| May 31, 9:44 PM CDT | Flash Flood Warning | ILX | Christian, Logan, Macon, Sangamon | 9 hr |
| May 31, 9:44 PM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 31 min |
| May 31, 9:55 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| May 31, 10:11 PM CDT | Tornado Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 34 min |
| May 31, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 45 min |
| May 31, 10:18 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon | 6 hr |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 26 min |
| May 31, 10:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt, Vermilion | 57 min |
| May 31, 10:35 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, McLean, Piatt | 6 hr |
| May 31, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 48 min |
| May 31, 10:52 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 53 min |
| May 31, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 48 min |
| May 31, 11:39 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 36 min |
| May 31, 11:48 PM CDT | Flash Flood Warning | ILX | Clay, Effingham, Jasper | 15 hr |
| Jun 1, 12:39 AM CDT | Flash Flood Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 14 hr |
| Jun 1, 12:49 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 56 min |
| Jun 1, 2:44 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 31 hr |
| Jun 1, 3:27 AM CDT | Areal Flood Warning | ILX | Sangamon | 9 hr |
| Jun 1, 4:16 AM CDT | Areal Flood Warning | ILX | Clark, Cumberland, Edgar | 9 hr |
| Jun 1, 5:27 PM CDT | Special Weather Statement | ILX | Logan, McLean, Sangamon, Woodford | 63 min |
| Jun 1, 6:17 PM CDT | Special Weather Statement | ILX | DeWitt, McLean, Macon, Piatt | 58 min |
| Jun 1, 6:23 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.